New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2006
Total Posts : 3
   Posted 3/21/2006 2:33 PM (GMT -6)   
I am curious if there is a serious interaction between diet pills such as Xenadrine, and the anti-depressant, Cymbalta.  I know that you shouldn't take diet pills while on any MAOI's but since Cymbalta is a SSNRI, is it ok??  Has anyone had any good or bad experiences when taking these??  Any help is appreciated, I can't find much on the web about it.

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 3/21/2006 5:10 PM (GMT -6)   

Hi AMarie,

Xenadrine contains ephedra, I dont know if this would cause an interaction or not with your medication but there are many who do believe that ephedra products are not safe to take.  Your best bet would be to notify your physician who has prescribed the antidepressant and let him or her know of all the over the counter medication that you take.


Regular Member

Date Joined Apr 2005
Total Posts : 82
   Posted 3/23/2006 3:50 PM (GMT -6)   
My hubby is going to a diet doc, this doc wanted to prescibe Phentermine, an appetite surpressant. But his pyschriatrist said NO WAY. He is also on Cymbalta. It can cause MAJOR reactions. And it isn't just maybe, most of the time it will cause problems, big problems. You are best NOT to take the two together.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 11:00 AM (GMT -6)
There are a total of 2,711,056 posts in 298,957 threads.
View Active Threads

Who's Online
This forum has 153522 registered members. Please welcome our newest member, breakfastclub1.
336 Guest(s), 13 Registered Member(s) are currently online.  Details
PeteZa, Tagier, summer16, April_Ryan, reminder, Paxton, pmm73, Msloray, MikezUC, Traveler, Tim Tam, Dakato, gilly2

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer